Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : prime ring


On Left s -Centralizers Of Jordan Ideals And Generalized Jordan Left (s ,t ) -Derivations Of Prime Rings

Abdulrahman H. Majeed; Anwar Khaleel Faraj

Engineering and Technology Journal, 2011, Volume 29, Issue 3, Pages 544-553

In this paper we generalize the result of S. Ali and C. Heatinger on left s -
centralizer of semiprime ring to Jordan ideal, we proved that if R is a 2-torsion free
prime ring, U is a Jordan ideal of R and G is an additive mapping from R into
itself satisfying the conditionG(ur + ru) = G(u)s (r) + G(r)s (u) , for all
uÎU, r ÎR . Then G(ur) = G(u)s (r) , for all uÎU, r ÎR . Also, we extend the
result of S. M. A. Zaidi, M. Ashraf and S. Ali on left (s ,s )-derivation of prime ring
to Jordan ideal by introducing the concept of generalized Jordan left (s ,t )-
derivation.